Zur Theorie der konvexen Funktionen

G. Doetsch; F. Bernstein

Mathematische Annalen (1915)

  • Volume: 76, page 514-526
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Doetsch, G., and Bernstein, F.. "Zur Theorie der konvexen Funktionen." Mathematische Annalen 76 (1915): 514-526. <http://eudml.org/doc/158708>.

author = {Doetsch, G., Bernstein, F.},
journal = {Mathematische Annalen},
language = {ger},
pages = {514-526},
title = {Zur Theorie der konvexen Funktionen},
url = {http://eudml.org/doc/158708},
volume = {76},
year = {1915},

AU - Doetsch, G.
AU - Bernstein, F.
TI - Zur Theorie der konvexen Funktionen
JO - Mathematische Annalen
PY - 1915
VL - 76
SP - 514
EP - 526
LA - ger
UR - http://eudml.org/doc/158708
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.